T Nation

Waiting to Reach Stability. Are These Symptoms of a Protocol Change?

Hi guys,
I understand the general idea of having to wait 6-8 weeks to reach stability after either starting TRT or change of protocol and this will lead to feeling sub optimal with various sides during this period.

My question is can you guys explain to me how you felt during the first 6-8 weeks of a protocol change and the details of different side effects that occured please?

The reason I ask is I am currently waiting for new dose to stabilise and I just want a bit of reassurance that what I am experiencing is normal.

Ive dropped hcg due to different issues and upped dose slightly to compensate for this. Im currently on 90mg per week e/d IM injections and its only been 17 days since changing.

Libido is almost none existent, but keep getting a flickering of libido every now and then.

Penis going from numb/cold to a little more alive back to numb cold throughout the day with colour changes from normal colour to very pale.

Morning wood is almost always there ranging in firmness, but when it comes time for sex i feel no arousal and erections can be hard to sustain.

Keep going from feeling ok to depressed then back to ok.

Skin dry

Cold feet

Are these normal things that can happen until the protocol stabilises?

Thanks

Dry skin could be a sign of low e2. It could also be a sign of the weather changing. Low libido could be from dropping the HCG. If you’re like me then you get a noticeable boost from it. I go from 9.5 to 11 when using it, so it has an effect on some number of people who use it.

As far as how long it takes to stabilize…seems pretty individual. I’ve had three different protocols in four months and it never took long to notice subtle changes nor did there seem to be much lag when I’d switch from something less than great to something a little better. That’s going to be pretty individual as well. But for sure you’re getting closer to stable levels every single day that you’re on a new protocol, so don’t despair.

1 Like

When you’re dealing with prescription drugs or hormone therapies, when making changes your body has to reach homeostasis which doesn’t happen quickly, our bodies are slow to change.

I get cold feet after dosing changes, there are periods when they are warm, and periods where they are cold.

1 Like

My skin stays pretty dry since starting TRT (been years now). I use Tiege Hanley for the face and Aveeno for the body every day. Works like a charm.

Libido took months to come after significant protocol change.

Felt somewhat depressed/less than ideal for a couple months.

Plus other shit. That’s all at the beginning of the protocol that had been life changing so hang in there. It eventually gets to a place where it all seems worth it.

1 Like

Thank you guys for taking the time to comment.

@_trt85 this sounds like what I experience. Very very similar if not identicle

1 Like

Same, good ol Alpha M

2 Likes

Do you still experience it? Have you had improvements the closer you get to be dialed in?

I just dropped to a lower dosage about 2 weeks ago so I currently feel like crap. I feel weak emotionally. Like a bitch

1 Like

Wehn I chang protikols, I get reelly bad grammur.

3 Likes

Systemlord would it be possible to have a private conversation with you please. The reason i ask is because i think i am one of the outliers that never had high natural T and think i will do better on 40-50mg a week. I could do with some advice. Thanks